Communications in Mathematical Physics

$C^*$-algebras and automorphism groups

H.-J. Borchers

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 88, Number 1 (1983), 95-103.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103922216

Mathematical Reviews number (MathSciNet)
MR0691200

Zentralblatt MATH identifier
0524.46047

Subjects
Primary: 46L30: States
Secondary: 82A05

Citation

Borchers, H.-J. $C^*$-algebras and automorphism groups. Comm. Math. Phys. 88 (1983), no. 1, 95--103. https://projecteuclid.org/euclid.cmp/1103922216


Export citation